RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2009, Volume 21, Issue 2, Pages 205–213 (Mi aa1010)  

This article is cited in 1 scientific paper (total in 1 paper)

Duality theorem for motives

I. A. Panina, S. A. Yagunovb

a St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia
b Fakultät für Mathematik, Universität Bielefeld, Bielefeld, Germany

Abstract: A general duality theorem for the category of motives is established, with a short, simple, and self-contained proof.

Keywords: category of motives, Poincaré duality, smooth algebraic varieties.

Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2010, 21:2, 309–315

Bibliographic databases:

MSC: 14F42
Received: 25.09.2008

Citation: I. A. Panin, S. A. Yagunov, “Duality theorem for motives”, Algebra i Analiz, 21:2 (2009), 205–213; St. Petersburg Math. J., 21:2 (2010), 309–315

Citation in format AMSBIB
\Bibitem{PanYag09}
\by I.~A.~Panin, S.~A.~Yagunov
\paper Duality theorem for motives
\jour Algebra i Analiz
\yr 2009
\vol 21
\issue 2
\pages 205--213
\mathnet{http://mi.mathnet.ru/aa1010}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2553047}
\zmath{https://zbmath.org/?q=an:1201.14014}
\transl
\jour St. Petersburg Math. J.
\yr 2010
\vol 21
\issue 2
\pages 309--315
\crossref{https://doi.org/10.1090/S1061-0022-10-01096-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000275558100008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871336345}


Linking options:
  • http://mi.mathnet.ru/eng/aa1010
  • http://mi.mathnet.ru/eng/aa/v21/i2/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Déglise F., “Around the Gysin triangle I”, Regulators, Contemp. Math., 571, eds. Gil J., DeJeu R., Lewis J., Naranjo J., Raskind W., Xarles X., Amer. Math. Soc., Providence, RI, 2012, 77–116  crossref  mathscinet  zmath  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:411
    Full text:113
    References:51
    First page:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018